| Model Number |
LTF-190-10-3D |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the flex tip of the deflectable videoscope had a tear.The malfunction occurred during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information reported by customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Additional information: d8, d9, h4.The device was returned to olympus for inspection and the reported failure of tear on the flex tip of the scope was confirmed.Based on the results of the investigation stress problems was identified.A probable cause could be traced to component failure.Olympus will continue to monitor field performance for this device.